MathSciNet Relay Station
MathSciNet bibliographic data
MR153041 60.08 (22.20)
Parthasarathy, K. R.; Ranga Rao, R.; Varadhan, S. R. S. On the category of indecomposable distributions on topological groups. Trans. Amer. Math. Soc. 102 1962 200–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement